Blank Cover Image
所蔵情報QRコード

Journal of the Society for Industrial and Applied Mathematics. Ser. A, On control / Society for Industrial and Applied Mathematics

資料種別:
雑誌
出版情報:
Philadelphia : Society for Industrial and Applied Mathematics, 1962-1965
形態:
v. ; 23 cm
巻次年月次:
Vol. 1, no. 1 (1962)-v. 3, no. 3 (1965)
継続後誌:
SIAM journal on control / Society for Industrial and Applied Mathematics <AA00831287>
ISSN:
08874603
書誌ID:
AA00831276
子書誌情報
Loading
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Springer LINK, Pleiades Publishing

JSTOR Mathematics and Statistics, Society for Industrial and Applied Mathematics.

Australian Mathematical Society

Australian Mathematical Society

Springer LINK, Springer Japan

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12